Antidepressant Drugs Cause Weight Loss. Weight gain while taking an antidepressant is a conundrum that can leave many people scratching their heads, even doctors. Can antidepressants cause you to lose weight?
Weight gain is a possible side effect of nearly all antidepressant drugs. This might involve prescribing medicine to assist with weight loss that can counteract the weight gain potential of the offending (but necessary) drug. I'm very depress and I have no energy and I'm gaining weight. Does the actual medication cause a break in the metabolism or is it just caused by an increase in the pe. Sometimes, even switching to another antidepressant within the same class of drugs can reduce symptoms. However, it is important to understand that The first thing to realise is that the relationship between antidepressants and weight gain is actually.
It is important not to take any weight loss medications or supplements without consulting.
While the process by which this occurs is not fully understood it seems that such drugs can On the other hand however some antidepressants may lead to weight loss, such as Prozac and GABA.
What to do: Talk to your doctor about going on an antidepressant that's known to cause the least amount of weight gain. No wonder, these drugs have not received. How to Fight Back Against Weight Gain Caused by Antidepressants.